Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 768457, 8 pages
http://dx.doi.org/10.1155/2014/768457
Research Article

A Note on Asymptotic Equilibrium for Fuzzy Differential Equations

1Department of Mathematics, Sichuan University, Chengdu 610065, China
2College of Mathematics and Computer Sciences, Northwest University for Nationalities, Lanzhou 730030, China

Received 26 November 2013; Accepted 23 January 2014; Published 5 March 2014

Academic Editor: Junjie Wei

Copyright © 2014 Yabin Shao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The asymptotic equilibrium results for fuzzy differential systems are investigated, where satisfies the compactness-type and satisfies the dissipative-type conditions. It is worth mentioning that the uniformly continuous conditions of are removed in Song et al. (2005). That is to say, the results of Song et al. (2005) are extended. In addition, the global existence and asymptotic equilibrium results of fuzzy differential systems are obtained.